# SDR CALA9700052

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6012111RF
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE, POSITION L3.  THE POWER SUPPLY WAS REPLACED AND OPERATION CHECKED GOOD.
